I've been taking it all summer for allergies and have felt great, but now that fall is here I'm experiencing itchy eyes. I got some allergy eye drops, but that seemed to make it worse. So I was wondering if the Cetirizine actually dries my eyes out and causes them to feel itchy and that maybe I should just start using a moisturizing drop instead?
Cetirizine shouldn't really cause itchy eyes. Yes, you could try lubricating/moisturizing eye drops and see.
If you experience vision problems though, please see your doctor.
- Cetirizine Information for Consumers
- Cetirizine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cetirizine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2011 • 2 answers
Posted 22 Aug 2012 • 2 answers
Posted 13 Mar 2013 • 2 answers
Posted 13 Feb 2015 • 1 answer
Posted 20 Sep 2016 • 0 answers